Determining the L(2, 1)-span in polynomial space

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00942922
Contributor : Mathieu Liedloff <>
Submitted on : Thursday, February 6, 2014 - 5:02:29 PM
Last modification on : Thursday, February 7, 2019 - 2:52:35 PM

Links full text

Identifiers

Collections

Citation

Konstanty Junosza-Szaniawski, Jan Kratochvil, Mathieu Liedloff, Pawel Rzazewski. Determining the L(2, 1)-span in polynomial space. Discrete Applied Mathematics, Elsevier, 2013, 161 (13-14), pp.2052-2061. ⟨10.1016/j.dam.2013.03.027⟩. ⟨hal-00942922⟩

Share

Metrics

Record views

90